# SDR YV3R2020072400307

- Difficulty date: July 21, 2020
- Submitted: July 24, 2020
- Operation: General aviation
- Aircraft: VH-TH
- Make and model: Robsin R22BETAII
- Aircraft serial: 4225
- Aircraft time: 6,500 hours
- Engine: Lyc O360J2A
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Fanwheel
- Part number: B1741
- Part serial: LOTACV
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED FANWHEEL ASSEMBLY P/N: B174-1 CONE P/N: A187-4 WAS FOUND CRACKED.
